# SDR DALA2024111110815

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 GOUGE PLATE LOCATED AT INBOARD RIB LOWER AREA OB FLAP ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON PLATE LOCATED AT INBOARD RIB LOWER AREA OB FLAP ON RH WING AS PER ER/A 621969-14. (0654538)
